Economics at your fingertips  

The Likelihood Function of Conditionally Heteroskedastic Factor Models

Enrique Sentana ()

Annals of Economics and Statistics, 2000, issue 58, 1-19

Abstract: We derive the likelihood function and score of factor models with dynamic heteroskedasticity, and the Kuhn-Tucker conditions defining the inequality restricted maximum likelihood estimators that guarantee a positive definite convariance matrix. We present three methods to compute the likelihood function, its gradient and factor scores, which are numerically efficient and reliable, and statistically sound. We show that the incidence of zero idiosyncratic variance estimates (Heywood cases) depends on the correlation of a variable with the rest.

Date: 2000
References: Add references at CitEc
Citations: View citations in EconPapers (7) Track citations by RSS feed

Downloads: (external link) (text/html)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link:

Access Statistics for this article

Annals of Economics and Statistics is currently edited by Laurent Linnemer

More articles in Annals of Economics and Statistics from GENES Contact information at EDIRC.
Bibliographic data for series maintained by Laurent Linnemer ().

Page updated 2019-09-12
Handle: RePEc:adr:anecst:y:2000:i:58:p:1-19